MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2147/dhps.s543323

Медицинская библиотека · Drug, healthcare and patient safety · 2026

Prosthetic Loosening in a Total Hip Arthroplasty Patient After Breast Cancer Chemotherapy and Hormonal Therapy: A Case Report.

Li Jiemin, Li Shixun, Li Changchuan, Chen Zhong, Ding Yue

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Studies have shown that there are a lot of risk factors that could cause periprosthetic osteolysis and aseptic loosening, threatening the life-span of the hip prosthesis. Breast cancer is one of the most frequent malignancy in women. However, the use of breast cancer chemotherapy and hormonal therapy has been shown to significantly elevate the risk of osteoporosis. Chemotherapy can systematically suppress the anabolism of various organs, ultimately leading to bone metabolism dysfunction and osteolysis. Aromatase inhibitors (AI) function by inhibiting the conversion of androgens to estrogen, thereby reducing systemic estrogen levels, which is essential for maintaining bone mass; however, prolonged estrogen deprivation can lead to osteoporosis, which has been proven to pose a significant threat to the survival of hip implants.

CASE PRESENTATION: In this case, the patient suffered hip joint tuberculosis and took intertrochanteric osteotomy procedure at age 24. Seventeen years after, she took Total Hip Arthroplasty (THA). She then undertook chemotherapy and hormonal therapy for breast invasive ductal carcinoma (BI-RADS category III), 1 year after her primary THA. Three years later, she was diagnosed with aseptic loosening of her hip prosthesis. A summary and analysis of her treatment were conducted.

CONCLUSION

Breast cancer chemotherapy and hormonal therapy might be a threat to the stability of THA prosthesis. More attention should be paid when a Total Hip Arthroplasty patient received chemotherapy and hormonal therapy. Further research is needed to fully understand the impact of breast cancer treatments, as current therapies like hormonal therapy can increase the risk of osteoporosis and fractures.

Для цитирования: Li Jiemin, Li Shixun, Li Changchuan, Chen Zhong, Ding Yue. Prosthetic Loosening in a Total Hip Arthroplasty Patient After Breast Cancer Chemotherapy and Hormonal Therapy: A Case Report.. Drug, healthcare and patient safety. 2026. DOI: 10.2147/dhps.s543323.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.